Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pain in the shoulders. Taken ampiclox, Ibex and panadol. Elevated heart rate. Need help

I was taken ampiclox, Ibex, felvin, extra panadol, nalvagin, and paracetamol for my both shoulders that I was having pains. After taken all these drugs for three weeks or a month, I discovered that my rate of heart beating was unsual and very fast especially when am not sleeping. sometime I take coffeine... Doctor, please help me out.
Asked On : Thu, 23 Aug 2012
Answers:  2 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
taking these drugs combination of various pain drugs with antibiotics is not the way to treat shoulder pain . get shoulder pain evaluated by a shoulder surgeon and treat the disease rather than non specific treatment .
the drugs that you are taking itself has so many side effect that itself can cause increased heart rate , gi bleed due to analgesics is common and can reduce haemoglobin in blood and can increase heart rate .
be scientific dont add to problems . shoulder pain on both sides not due to trauma requires rehabilitation
Answered: Sat, 25 Aug 2012
I find this answer helpful
General & Family Physician Dr. Divya Kuttikrishnan's  Response
Hi there,

Thanks for writing in.

The causes of fast heart beat could be many, like anxiety, cardiac problems, thyroid disorders,anaemia ,low blood sugars etc. I would advise you to get the following investigations done like hemoglobin, thyroid function test, blood sugar levels and an ECG. If all the tests come back as normal, don't worry.

Just try to reduce your anxiety or stress by signing up for yoga classes.

Also for the pain in the shoulders, you could try applying pain relief gel like volini gel and 15 minutes later apply hot fomentation.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor